SISTER MORPHINE - let's get it on.

By Cash.Nexus · Jul 7, 2012 · ·
Rating:
5/5,
  1. Cash.Nexus
    Five am; nothing left on TV except ads for phone sex and fake gems. Another day passed with no drugs taken. Congratu-fucking-lations.

    Although, the family are going away for a few days tomorrow. I'll be left alone, susceptible to relapse. Reasoning of the little voice, devil on my shoulder.

    Why postpone the inevitable? Right now is as good a time as later.

    I assemble the kit. Still got a ton of morphine tablets; no excuse to score so many. Definitely no excuse to inject them. Pure sick indulgence.

    Peel and crush three 20mg MST. Add a water ampoule, stir. Filtering the sludge always takes awhile; an alprazolam aperitif will help pass time and blunt incipient self-contempt.

    Finally get the cloudy solution sucked into a 2-ml barrel. Intermediate stage, but handling the 2-ml makes me salivate. Fifteen years ago, that syringe would be half-filled by a golden, viscous speedball mix.

    Oh man...but let us be thankful for what we have. Which, after a clarifying heat and filtration into a new 1-ml tool, is a thick but clear-ish shot of morphine. Few drops left in spoon; could contribute to the next shot, if there is one. Quite likely.

    Poke it...when it registers crimson, I take it very slow. Trickling the solution in 10-unit increments. Between pumps, I gaze at the muted Adult Babestation TV channel, where Sexy Amber writhes coquettishly, tempting premium-rate calls. Amber is unusually pretty for free porn; her hot outfit charges the fetishistic intensity of the injection process. Thanks, darling.

    Settle back, sigh. That was stupid, all things considered. Well...relapse in haste, repent at leisure. Or something like that.

    Share This Article

Comments

  1. Cash.Nexus
    For those who may not know: "Sister Morphine" is a song by The Rolling Stones.

    Doesn't matter though, since I will probably delete this entry in denial that I was ever so stupid as to shoot MST. However, the sensation in my right hand is a reminder of the last time I did it, more than 7 weeks ago. Numbness, tingling, mild throbs...STILL. Some filler/binder must have affected the blood-flow or whatever...OK it could be a lot worse, the hand still works. But for such a weak high? Not worth it.
To make a comment simply sign up and become a member!